Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Mackey's theorem for nonunitary representations


Author: P. C. Kutzko
Journal: Proc. Amer. Math. Soc. 64 (1977), 173-175
MSC: Primary 22D30; Secondary 22E50
MathSciNet review: 0442145
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present an analog to the Intertwining Number Theorem of Mackey in a setting which arises naturally in the study of the representation theory of p-adic linear groups.


References [Enhancements On Off] (What's this?)

  • [1] P. Kutzko, On the supercuspidal representations of $ G{l_2}$ (to appear).
  • [2] George W. Mackey, On induced representations of groups, Amer. J. Math. 73 (1951), 576–592. MR 0042420

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22D30, 22E50

Retrieve articles in all journals with MSC: 22D30, 22E50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0442145-3
Article copyright: © Copyright 1977 American Mathematical Society